View : 21 Download: 0

Cyclic codes of length 2n over ℤ4

Title
Cyclic codes of length 2n over ℤ4
Authors
Woo S.S.
Ewha Authors
우성식
SCOPUS Author ID
우성식scopus
Issue Date
2013
Journal Title
Communications of the Korean Mathematical Society
ISSN
1225-1763JCR Link
Citation
vol. 28, no. 1, pp. 39 - 54
Indexed
SCOPUS; KCI scopus
Abstract
The purpose of this paper is to find a description of the cyclic codes of length 2n over ℤ4. We show that any ideal of ℤ4[X]/(X2n - 1) is generated by at most two polynomials of the standard forms. We also find an explicit description of their duals in terms of the generators. © 2013 The Korean Mathematical Society.
DOI
10.4134/CKMS.2013.28.1.039
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE